# SDR DALA2022041202537

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 8,464 hours, 3,739 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3084 UPON ARRIVAL @ THE AIRCRAFT WE CAN NOTICE AN ELECTRICAL SMELL IN THE F/C LAV. ANY TIME THE DOOR IS OPENED THE SMELL IS NOTICEABLE EVEN IN THE COCKPIT. NO SMOKE NOTICED ONLY ODOR. CORRECTIVE ACTON: R/R WATER HEATER PER A320 AMM 38-12-16 CHECKS GOOD . NO LEAKS OR ODOR. (8532682)
